# SDR AALA202507043899

- Difficulty date: June 30, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 67,978 hours, 39,797 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075840
- Part serial: 5281
- Condition: Inoperative
- Location: Zone 300 Elvatr
- Part time: 67,944 hours, 36,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MODERATE AIRCRAFT VIBRATIONS DURING CLIMB ACCELERATING ABOVE 250KTS. YAWING MOTION.. FAST CYCLE. NOSE AND TAIL "WAGGING"ENG VIBES ALL BELOW 1.0. MAINTENANCE REPLACED  R/H ELEVATOR SERVO CONTROL PER AMM 27-34-51.
